Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dp13368

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dp13368

  • Rank
    New Member
  1. I just finished my 5 month accutane course @ 80 mg/day last week. I have actually just started tanning and don't really find it to be any more sensitive than when I was on antibiotics. I just started out every other day to gradually build up a base tan and I cover my face with a towel about half the time. The only problem I am having post-accutane is that my face is still pretty red.
  2. I'm in my 4th month- 3 months and 1 week done and to be honest, accutane has not lived up to the hype for me personally. First 2 weeks I was on 40mg/day, last 11 weeks 80mg/day. I hardly get any new marks now but my face is almost always VERY red. I am pretty sure my derm wants me to be on it for the rest of this month and 1 more which would be 5 total months. Is this normal for my face to still be red in the 4th month and if so when does it usually stop? Also, are more people usually on accutan
  3. At the start of my 2nd month (which was a week and a half ago) I switched from amnesteen to claravis and haven't noticed new side effects just the same ones.
  4. One of the side effects of accutane is a chance for an increase in blood sugar (glucose). Do some reasearch on "hyperglycaemia" (I'm pretty sure that is the condition) I know it's excess production of insulin in the body and it sometimes occurs sometimes after eating, alcohol use, and stomach surgery. So if you ate anything less than 12 hrs before blood test or drink on a regular basis, that could be why.
  5. Amnesteen has stopped producing their accutane, that's why you were given claravis. This happen to me a week ago when i started my 2nd month and the pharmacist assured me that I will see the same results.
  6. I doubt this has any relation to the whole Vioxx ordeal right?
  7. I have just completed my first month of 80mg/day of accutane(generic=Amnesteen). I just got my prescription filled for the 2nd month and they have given me Clavaris which is a different brand of Accutane, they said Amnesteen is no longer being produced. My question is will there be any difference in effectiveness and will i go through the side effects again like I did when I first started taking Amnesteen? anyone know why they stopped producing amnesteen? thanks.
  8. Well its not really my lips, its under my mouth and on the corners of my mouth so it's hard to eat. I actually had my 1 month derm checkup today, he said it's totally normal, the medicine and nature are just taking their course on the skin and you cant really do much about it except wet the area to loosen it up and then put vaseline or moisturizer to try to help it.
  9. I am starting my 4th week of80mg/day andhave pretty bad dryness/peeling/cracking around my lips. Right underneath them and on the sides it is peeling what almost seems liek the same kind of peeling you get from a pretty bad sunburn with white/tan peels coming off and red skin underneath. Above my lip is peeling some but not as bad. The side of my lips are cracking and it's pretty hard to eat anything since it hurts to open my mouth since the peeling is right on the spot between lower/upper lip.
  10. I tried to take pictures but it is too fine/detailed of an area to show up. They are pretty much in every pore in and around my nose even on the sides. They are level with the skin it seems like maybe slightly under but it doesnt seem like something that you could squeeze out if you tried. Anyone have ideas what they are, what to do about them, or if it's something I should worry about?
  11. I am on starting my 3rd week of accutane- first week 40mg/day 2nd week 80 mg/day. The only real problem I have had so far is severely dry lips. My question is- on my nose there are dark brown spots in every pore that are pretty visible. Im not sure what this is... Has anyone else experience this and/or have any idea what this is (or is it just something like black heads coming to the surface) ?? Thanks for the help in advance
  12. Im on my 6th day of accutane 40 mg/day and moving to 80mg/day in a few weeks. I haven't had hardly any new breakouts and my skin is starting to get a little less oily. I have noticed that my face seems almost to "glare red" sort of like sunburn. Is this common and if so, how long will it last?
  13. I am about to start accutane this week and have a few questions... Is there any quality difference between name brand accutane and generic brand? What is the approx. mg per pound or kg of body weight?
  14. I am currently on Minocin 100mg 2x day and have been for several months. My doctor and I have filled out the first paperwork for accutane and I am going to take the blood test and get the prescription on tuesday the 19th. I read Minocycline and Accutane have severe reaction to each other: "Taking either acitretin or isotretinoin and tetracyclines together may increase your risk of developing a condition called pseudotumor cerebri. Another medical term for this condition is benign intracranial h
×